Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Proceso ramificación")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 688

  • Page / 28

Selection :

  • and

A note on the multitype measure branching processZENG-HU LI.Advances in applied probability. 1992, Vol 24, Num 2, pp 496-498, issn 0001-8678Article

Combinatorics of bicubic maps with hard particlesBOUTTIER, J; DI FRANCESCO, P; GUITTER, E et al.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 21, pp 4529-4559, issn 0305-4470, 31 p.Article

Using branching processes in nuclei to reveal dynamics of large-angle, two-body scatteringKUMANO, S; STRIKMAN, M.Physics letters. Section B. 2010, Vol 683, Num 4-5, pp 259-263, issn 0370-2693, 5 p.Article


The Bolthausen-Sznitman coalescent and the genealogy of continuous-state branching processesBERTOIN, J; LE GALL, J.-F.Probability theory and related fields. 2000, Vol 117, Num 2, pp 249-266, issn 0178-8051Article

Killing and resurrection of Markov processesPAKES, A. G.Communications in statistics. Stochastic models. 1997, Vol 13, Num 2, pp 255-269, issn 0882-0287Article

I.J. Bienaymé : family information and proof of the criticality theoremBRU, B; JONGMANS, F; SENETA, E et al.International statistical review. 1992, Vol 60, Num 2, pp 177-183, issn 0306-7734Article

Homeomorphism conditions for coherently oriented piecewise affine mappingsSCHOLTES, S.Mathematics of operations research. 1996, Vol 21, Num 4, pp 955-978, issn 0364-765XArticle

A stochastic model for surname evolutionISLAM, M. N.Biometrical journal. 1995, Vol 37, Num 1, pp 119-126, issn 0323-3847Article

Slow points in the support of historical Brownian motionVERZANI, J.Annals of probability. 1995, Vol 23, Num 1, pp 56-70, issn 0091-1798Article

How branching properties determine modular equationsCOHN, H.Mathematics of computation. 1993, Vol 61, Num 203, pp 155-170, issn 0025-5718Article

Correlated fluctuations in multielement systems: the stochastic-branching-process modelBERLIN, Y. A; DROBNITSKY, D. O; GOLDANSKII, V. I et al.Physical review. A. 1992, Vol 45, Num 6, pp 3547-3552, issn 1050-2947Article

A la recherche de la démonstration perdue de Bienaymé = In search f Bienaymé's lost proofBRU, B.Mathématiques, informatique et sciences humaines. 1991, Num 114, pp 5-17, issn 0995-2314Article

Estimation for continuous branching processesOVERBECK, L.Scandinavian journal of statistics. 1998, Vol 25, Num 1, pp 111-126, issn 0303-6898Article

Lindley-type equations in the branching random walkBIGGINS, J. D.Stochastic processes and their applications. 1998, Vol 75, Num 1, pp 105-133, issn 0304-4149Article

The x logx condition for general branching processesOLOFSSON, P.Journal of applied probability. 1998, Vol 35, Num 3, pp 537-544, issn 0021-9002Article

The asymptotic behaviour of extinction probability in the Smith-Wilkinson branching processGREY, D. R; ZHUNWEI, L.Advances in applied probability. 1993, Vol 25, Num 2, pp 263-289, issn 0001-8678Article

Phase-modulated grating lenses for two-dimensional optical branchingHATAKOSHI, G.-I; NAKAMURA, M.Japanese journal of applied physics. 1992, Vol 31, Num 5B, pp 1606-1610, issn 0021-4922, 1Conference Paper

Limit theorems for the numbers of rare mutants : a branching process modelPAKES, A. G.Advances in applied probability. 1992, Vol 24, Num 4, pp 778-794, issn 0001-8678Conference Paper

Deterministic growth-dispersal models and branching random walkDEKKING, F. M.Journal of mathematical analysis and applications. 1995, Vol 192, Num 2, pp 529-538, issn 0022-247XArticle

On the M/G/1 queue with Bernoulli feedbackREGE, K.Operations research letters. 1993, Vol 14, Num 3, pp 163-170, issn 0167-6377Article

Optimal estimating function for non-orthogonal modelDURAIRAJAN, T. M.Journal of statistical planning and inference. 1992, Vol 33, Num 3, pp 381-384, issn 0378-3758Article

Some properties of multitype measure branching processGOROSTIZA, L. G; ROELLY, S.Stochastic processes and their applications. 1991, Vol 37, Num 2, pp 259-274, issn 0304-4149Article

The Galton-Watson predator-prey processCOFFEY, J; BÜHLER, W. J.Journal of applied probability. 1991, Vol 28, Num 1, pp 9-16, issn 0021-9002Article

Branching processes in Lévy processes : Laplace functionals of snakes and superprocessesLE GALL, J.-F; LE JAN, Y.Annals of probability. 1998, Vol 26, Num 4, pp 1407-1432, issn 0091-1798Article

  • Page / 28